# SDR YENA2025093000975

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,015 hours, 1,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS) "ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); FAULT CURRENTLY INACTIVE, NO RECENT HISTORY.  NOTHING ON PFR, PREVIOUS LEGS REPORT OR ECAM.  BITE TEST PASSES ON R ENG FDU PER AMM 26-12-00.  PERF'D DVI PER TSM 26-12-00-810-916-A, NO FAULTS NOTED.  COULD NOT DUPLICATE THE MSG & ITEM OK FOR SVC AT THIS TIME.  MX-4 UPDATED & PLCD REMOVED.
